IIUM Repository

Soliton solutions to phi-four and strain wave equation through the exp -expansion method

Chowdhury, Md. Sazzad Hossien and Akbar, M. Ali and Hosen, Md. Alal (2015) Soliton solutions to phi-four and strain wave equation through the exp -expansion method. Ciencia e Tecnica Vitivinicola' , 30 (3). pp. 108-123. ISSN 0254-0223

[img] PDF - Published Version
Restricted to Repository staff only

Download (1MB) | Request a copy


The exp(−F(h )) -expansion method is direct, concise and simple to carry out compared to other existing methods. In this article, we implement the exp(−F(h )) -expansion method through the nonlinear Phi-four equation, an instructive model arising in particle physics and the strain wave equation in microstructured solids to construct the exact periodic solutions and soliton solutions. The solutions are expressed in terms of the hyperbolic functions, the trigonometric functions, the exponential functions and the rational functions. The obtained results show that the exp(−F(h )) - expansion method is easy and provide powerful mathematical tool for solving nonlinear evolution equations in mathematical physics and engineering.

Item Type: Article (Journal)
Additional Information: 5807/44797
Uncontrolled Keywords: exp(−Φ(η)) -expansion method; traveling wave solutions; nonlinear Phi-four equation; strain wave equation in microstructured solids.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Dr. Md Sazzad Hossien Chowdhury
Date Deposited: 22 Sep 2015 15:21
Last Modified: 10 Nov 2017 11:23
URI: http://irep.iium.edu.my/id/eprint/44797

Actions (login required)

View Item View Item


Downloads per month over past year